# SDR COMA0160457

- Difficulty date: July 7, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 9,325 hours, 9,509 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 852D10011
- Part serial: 964
- Condition: Binding
- Part time: 9,326 hours, 9,509 cycles
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION MESSAGE AT 38 DEGREE FLAP POSITION DURING APPROACH INTO CVG.COMPLIED WITH AD 98-20-01 FLAP CAUTION MESSAGE "SECOND EVENT" MAINTENANCE ACTION, PARAGRAPH (B) 3(D AND E)4.  REPLACED INBOARD FLAP ACTUATOR.
